Women's Health
9,634 members1,165 posts

Questions about Cymbalta!!

Hi there. Today is day 6 for me on 30mg cymbalta. In two days I will increase my dosage to 60mg. I'm feeling anxious, hot/cold light headaches and fatigue. Someone please tell me that these symptoms go away and it's still early for the medicine to actually be working. I NEED THIS TO WORK!! I'm also on Seasonique to manage my hormones :/

3 Replies
oldestnewest

Hi there,

I am thinking of going on Cymbalta too for nerve damage. I don't know for sure about your side effects but my guess is that they will wear off. The hot and cold sounds like an autonomic reaction (I suffer from autonomic symptoms). If it were me, I would stay on 30mg a bit longer to allow for my body to adjust before upping the dosage. Some people's bodies are more sensitive so need to increase very gradually. Obviously I don't know for sure , so it would be worth speaking to your doctor. Good luck.

Reply

Please speak to your Gp who knows your medical problems well and has all your history. It would be safe to consult them in case of dosage and side effects.

Reply

Hello. I've been on duloxetine 30mg for nearly 4 weeks and it isn't helping me at the moment.

I have severe PMS so take it for depression and anxiety plus I have neuropathic pain. It's helped with the Pain.

I may up my dose or come off it altogether.

It may take longer but it says 2-4 weeks for an improvement but the dose for depression is 60mg.

Hope it works soon for you.

Reply

You may also like...